# SDR ASOA201102037

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,753 hours, 20,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL ANGLE IS CORRODED.  REMOVED SILL ANGLE IAW SRM 51-42-21 AND 51-42-12. INSTALLED NEW SERVICEABLE SILL ANGLE IAW SRM 51-42-06 & 51-42-12 & 51-42-21.
